# SDR UIEA2021070701481

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN SHUTTING DOWN LEFT ENGINE IN THE BLOCKS, THE L AC BUS FAILED.( T/S PER FIM 24-32 FT 803, SYSTEM TEST OK, T/S PER FIM 24-20 FT 801. NO FURTHER DEFECTS NOTED AT THIS TIME, A/C IS OKAY FOR FURTHER SERVICE. )
